Lower Intestine Aficionado
- Aug 27, 2018
- Reaction score
Just had a bowl of soup to try and eat something. Body immediately reacted and I’m now sweating/boiling. Guess oyster crackers and water from now on.
The soap at my old company’s office did this to my hands. It was awful pink liquid soap. I know it was the soap, because the soap they had when I first started working there was not pink and did not do that. I used the Neutrogina Norwegian lotion to help.I guess it is a good and bad thing. Snickette is obviously washing her hands a lot (a good thing), but she has developed a rash on her hands from the overwashing. Need to find a mini lotion bottle to send with her to school to use after washing her hands so it doesn't get really bad. Or the school changed soaps.
So interesting! My nurse friend who got the second dose (Pfizer, I believe) just had a bit of a headache after getting it. For the record, she had a headache before getting the second dose, and got it in the middle of her shift, so had to work several hours afterwards. She had barely any reaction to either the first or the second dose! I guess there’s a huge spectrum of side effects.
I know you're making a joke, but I do get really tired of this very bad argument.Bill Gates is a software guru, he has no medical training or experience but he did stay at a Holiday Inn Express last night. That makes him an expert on viruses, pandemics and vaccines.
Agreed. I wonder if she has their initial statement "Vaccine not mandatory" in writing. Wonder if she can throw that at them as a counter argument. Although, it said it right in the article - she wasn't against receiving it. She just was not sure whether it was safe/recommended due to her plan to try and get pregnant. If I'm her, screw those guys. Run the other way and find somewhere else (which, obviously in this time is a lot easier said than done).I think the way they went about it was shitty, but I don't see how it's any different than places like hospitals where the staff are required to receive COVID/flu vaccines, etc.